# SDR HEEA979150

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3533T
- Make and model: Bolkms BO105S
- Aircraft serial: S111
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Part number: 23056130
- Condition: Defective
- Location: Combustion
- Component: 6898735
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  SUSPECTED MISALIGNMENT OF COMB. LINER, FUEL NOZZLE AND IGNITOR HOLES.  NOTE:  LINER TRIED ON SEVERAL DIFFERENT TURBINES.
